Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243600] of John Harer

Papers Published

  1. Bini, G; Harer, J, Euler characteristics of moduli spaces of curves, Journal of the European Mathematical Society, vol. 13 no. 2 (2011), pp. 487-512, ISSN 1435-9855 [doi]
    (last updated on 2017/12/12)

    Abstract:
    Let Mng be the moduli space of n-pointed Riemann surfaces of genus g. Denote by M̄ng the Deligne-Mumford compactification of Mng. In the present paper, we calculate the orbifold and the ordinary Euler characteristics of M̄ng for any g and n such that n > 2 - 2g. © 2011 European Mathematical Society.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320